# SDR CA990115016

- Difficulty date: January 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- System (JASC): 3710 · Vacuum Distribution System
- Part: Drive Couple
- Part number: 442CW6
- Condition: Sheared
- Location: Vacuum Pump
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) RIGHT VACUUM INOP LIGHT ON IN CRUISE.  AT ENGINE SHUTDOWN CONFIRMED NO VACCUUM AIR PRESSURE FROM RIGHT SIDE.  AVERAGE RUNNING TIME OF THIS PUMP 445 TO 670 HOURS.  THIS IS 3RD PUMP IN TWO YEARS.
